READ THE BIG PIECES

Doses

ARGH!

I just found out Inny gave Jacob cough medicine AND Benadryl this morning before school (I told her to give one or the other if he sounded horrible – his allergies are unbelievable right now).  I have NO idea if this is a bad combo or not.  I just emailed his teacher to give her a head’s up and I’ve been on hold with the effin pediatrician’s office for 10 minutes trying to get to a nurse.

I *think* he’ll be fine, just sleepy, but I want to be sure.

ARGH!!!!!

UPDATE (0925): Pedi’s office transfered me to Poison Control. John said most cough/cold medicines have a combination of these two meds in one, so it should NOT be a problem. It may just make him very sleepy and possibly upset his tummy.

*whew*

Panic attack over.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Tag Cloud

%d bloggers like this: